# SDR DHL2003809007

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR BINDING OUTSIDE KNOB SO SMOOTH YOU CAN NOT PULL DOOR OPEN WHEN UNLOCKED.  ADJUSTED DOOR IAW SMM 52-51-01 OPS CHECKED OK.
